Solvability and the number of solutions of Hammerstein equations

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We study the solvability and the number of solutions to Hammerstein operator equations in Banach spaces using a projection like method and degree theory for corresponsing vector fields. The linear part is assumed to be either selfadjoint or non-seladjoint. We present also applications to Hammerstein integral equations.

Original languageEnglish (US)
Pages (from-to)1-25
Number of pages25
JournalElectronic Journal of Differential Equations
StatePublished - 2004

All Science Journal Classification (ASJC) codes

  • Analysis


  • A-proper maps
  • Approximation solvability
  • Hammerstein equations


Dive into the research topics of 'Solvability and the number of solutions of Hammerstein equations'. Together they form a unique fingerprint.

Cite this